Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 906846, 26 pages
http://dx.doi.org/10.1155/2011/906846
Research Article

On Local Linear Approximations to Diffusion Processes

1Department of Mathematics, Mathematical Institute, University of Oxford, 24-29 St Giles', Oxford OX1 3LB, UK
2Department of Statistics, SFS, ITCS, East China Normal University, Shanghai 200062, China

Received 27 December 2010; Revised 29 April 2011; Accepted 27 June 2011

Academic Editor: Shyam Kalla

Copyright © 2011 X. L. Duan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

X. L. Duan, Z. M. Qian, and W. A. Zheng, “On Local Linear Approximations to Diffusion Processes,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 906846, 26 pages, 2011. doi:10.1155/2011/906846